# SDR YENA20160714651

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000049
- Aircraft time: 27,602 hours, 17,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Depressor
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, CORROSION WAS FOUND ON AFT CARGO DOOR MIDDLE SEAL DEPRESSOR.   REMOVED AND REPLACED SEAL DEPRESSOR.
